# SDR TSAA0255064

- Difficulty date: February 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65737881
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LEFT REAR SPAR CHORD 46 INCHES UP FROM VERTICAL STABILIZER FIN BETWEEN STATION 99.5 AND 108.7 ATTACH LUG.  BLENDED OUT THE CORROSION AND INSTALLED TAPERED FILLERS.  REPAIR ACCOMPLISHED IAW ECO 2509.  AIRCRAFT RETURNED TO SERVICE.  (M)
